# SDR ASAA2014052507903

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 27,807 hours, 8,278 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH002937
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 39,023 hours, 14,346 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE DRIVE LIGHT IS NOT ON WHILE AT GATE WITH ENGINE NOT RUNNING.  ACFT GROUNDED.  REMOVED NR 1 ENGINE IDG, INSTALLED SERVICEABLE IDG, LEAK AND OPS CHECKED GOOD IAW MM 24-11-11.
